# SDR 2025F00042

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: General aviation
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 56,233 hours, 31,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051111
- Part serial: AA211
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWR EXIT LEFT AND RIGHT WERE FOUND VERY DIM. AFTER TROUBLESHOOTING THE MODULE CONTROL ASSY AB5-1 WAS REPLACED. THE OPERATIONAL TEST WAS FOUND NORMAL IAW MD-80 AMM 33-53-00.
